# SDR UPS04841777

- Difficulty date: January 21, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,729 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RUDDER L/E SKIN IS CRACKED ON LT SIDE AT ZR 289.343.  STOPDRILLED CRACK, NDT VERIFIED STOPDRILL TERMINATES CRACK.  FABRICATED AND INSTALLED DOUBLER AND SHIMS IAW SRM 55-2-1 FIG 5.
